Avec cedram.org
Confluentes Mathematici
Rechercher un article
Recherche sur le site
Table des matières de ce fascicule | Article suivant
Christophe Cornut
On Harder-Narasimhan filtrations and their compatibility with tensor products
Confluentes Mathematici, 10 no. 2 (2018), p. 3-49, doi: 10.5802/cml.49
Article PDF
Class. Math.: 06C05, 51E24, 53C23, 18D10, 20G15
Mots clés: Harder-Narasimhan filtrations, Quasi-Tannakian categories

Résumé - Abstract

We attach buildings to modular lattices of finite length and show that they yield a natural framework for a metric version of the Harder-Narasimhan formalism. We establish a sufficient condition for the compatibility of Harder-Narasimhan filtrations with tensor products and verify our criterion in various cases coming from $p$-adic Hodge theory.


[1] Yves André, “Slope filtrations”, Confluentes Math. 1 (2009) no. 1, p. 1-85 Article |  MR 2571693
[2] B. Bhatt, M. Morrow & P. Scholze, “Integral p-adic Hodge theory”, ArXiv e-prints (2016)  MR 3905467
[3] Nicolas Bourbaki, Éléments de mathématique, Masson, Paris, 1981, Algèbre. Chapitres 4 à 7. [Algebra. Chapters 4–7]
[4] Tom Bridgeland, “Stability conditions on triangulated categories”, Ann. Math. (2) 166 (2007) no. 2, p. 317-345 Article |  MR 2373143
[5] M. R. Bridson & A. Haefliger, Metric spaces of non-positive curvature, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences] 319, Springer-Verlag, Berlin, 1999  MR 1744486
[6] F. Bruhat & J. Tits, “Schémas en groupes et immeubles des groupes classiques sur un corps local”, Bull. Soc. Math. France 112 (1984) no. 2, p. 259-301
[7] Huayi Chen, “Harder-Narasimhan categories”, J. Pure Appl. Algebra 214 (2010) no. 2, p. 187-200 Article |  MR 2559690
[8] Christophe Cornut, “Filtrations and Buildings. To appear in Memoirs of the AMS.”,
[9] J.-F. Dat, S. Orlik & M. Rapoport, Period domains over finite and $p$-adic fields, Cambridge Tracts in Mathematics 183, Cambridge University Press, Cambridge, 2010  MR 2676072
[10] P. Deligne, Catégories tannakiennes, The Grothendieck Festschrift, Vol. II, Progr. Math. 87, Birkhäuser Boston, Boston, MA, 1990, p. 111–195
[11] Laurent Fargues, “La filtration de Harder-Narasimhan des schémas en groupes finis et plats”, J. Reine Angew. Math. 645 (2010), p. 1-39 Article |  MR 2673421
[12] Philippe Gille & Patrick Polo (éd.), Schémas en groupes (SGA 3). Tome III. Structure des schémas en groupes réductifs, Documents Mathématiques (Paris) [Mathematical Documents (Paris)] 8, Société Mathématique de France, Paris, 2011, Séminaire de Géométrie Algébrique du Bois Marie 1962–64. [Algebraic Geometry Seminar of Bois Marie 1962–64], A seminar directed by M. Demazure and A. Grothendieck with the collaboration of M. Artin, J.-E. Bertin, P. Gabriel, M. Raynaud and J-P. Serre, Revised and annotated edition of the 1970 French original
[13] O. Goldman & N. Iwahori, “The space of $p$-adic norms”, Acta Math. 109 (1963), p. 137-177
[14] George Grätzer, Lattice theory: foundation, Birkhäuser/Springer Basel AG, Basel, 2011 Article
[15] W. J. Haboush, “Reductive groups are geometrically reductive”, Ann. of Math. (2) 102 (1975) no. 1, p. 67-83
[16] Z. Lengvárszky, “On distributive sublattices of modular lattices”, Alg. Univ. 36 (1996) no. 4, p. 505-510 Article
[17] Brandon Levin & Carl Wang-Erickson, “A Harder-Narasimhan theory for Kisin modules”, ArXiv e-prints (2016)
[18] D. Mumford, J. Fogarty & F. Kirwan, Geometric invariant theory, Ergebnisse der Mathematik und ihrer Grenzgebiete (2) [Results in Mathematics and Related Areas (2)] 34, Springer-Verlag, Berlin, 1994  MR 1304906
[19] Anne Parreau, Immeubles affines : construction par les normes et étude des isométries., Crystallographic groups and their generalizations (Kortrijk, 1999), Contemp. Math. 262, Amer. Math. Soc., 2000, p. 263–302
[20] Hugues Randriambololona, “Harder-Narasimhan theory for linear codes”, To appear in J. Pure Appl. Algebra (2016)
[21] Steven Roman, Lattices and ordered sets, Springer, New York, 2008  MR 2446182
[22] Burt Totaro, “Tensor products in $p$-adic Hodge theory”, Duke Math. J. 83 (1996) no. 1, p. 79-104 Article
eISSN : 1793-7434